# SDR MZZA96158

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, .5 INCH LONG CRACK WAS FOUND ON RIGHT SIDE VENTRAL STAIRWALL TORQUE BOX LIGHTENING HOLE CUTOUT AT BS 1235.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B 727 SRM 51-40-2 FIGURE 1.  REF, HANGAR NON ROUTINE REPAIR ITEM CARD NR 809717 (SEQ NR 02159).  (M)
